# SDR 20000925SH019

- Difficulty date: August 11, 2000
- Submitted: September 25, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC726B
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 223002
- Part serial: 244
- Condition: Cracked
- Location: Hydralic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HOT - FLT 1311 - AFTER NORMAL GEAR RETRACTION, CREW NOTICED HYDRAULIC PRESSURE LOW.  LIGHTS CAME ON WHEN FLAPS UP WAS SELECTED.   CREW CONFIRMED HYDRAULIC PRESSURE LOW ON HYD PRESSURE GAUGE.  GEAR PUMPED DOWN AND ACFT RETURNED TO STATION WITH NO FURTHER INCIDENT.  HYDRAULIC ACCUMULATOR HAD CRACKED ON HYD FLUID END CAUSING HYD FLUID LOSS.  REMOVED AND REPLACED HYDRAULIC ACCUMULATOR, SERVICED AND OPS CHECKED SYSTEM.  SYSTEM OPS CHECKED GOOD.  (X)
